#7161 ·
restlesstrucker15 said:Welcome aboard. 🙂
It is my belief that while certain symptoms may resurface upon discontinuation, one generally finds a much swifter path to recovery once they are gone. 🙂
Let me reassure you right away: based on those symptoms, you aren't facing anything life-threatening. Personally, I suspect this isn't actually being triggered by the Xanax; it feels much more like a manifestation of your underlying anxiety and depression. This will pass. 🙂 How many more weeks on Zoloft will it take before these symptoms finally subside? 🙂 Stay brave.
Skickas FR
And maybe some psychotherapy at the start would help, if you can manage to find someone or afford it.
fadedbear92 said:pure depression symptoms
Thanks for getting back to me and for the reassuring words about not having anything life-threatening... the hypochondriac in me has already spun out a dozen different worst-case scenarios. 🙂
As for therapy, I started seeing someone again about once every couple of weeks, and I definitely think I need to stick with that.
I've never really dealt with this kind of exhaustion or drowsiness before; it seemed to kick in right when I started the Xanax and then about a week after I began taking the Zoloft.
The lack of motivation actually lifted after three weeks on the Zoloft, and I feel way more driven than I did back in December, so these current symptoms are throwing me for a loop....